Differential and Integral Equations

Multiplicity results for semilinear elliptic equations with lack of compactness

Massimo Grossi

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 6, Number 4 (1993), 807-823.

Dates
First available in Project Euclid: 31 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370032235

Mathematical Reviews number (MathSciNet)
MR1222302

Zentralblatt MATH identifier
0792.35053

Subjects
Primary: 35J65: Nonlinear boundary value problems for linear elliptic equations
Secondary: 58E07: Abstract bifurcation theory

Citation

Grossi, Massimo. Multiplicity results for semilinear elliptic equations with lack of compactness. Differential Integral Equations 6 (1993), no. 4, 807--823. https://projecteuclid.org/euclid.die/1370032235


Export citation